# SDR SWAA104429

- Difficulty date: July 30, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 29,071 hours, 16,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND LT WING O/B AFT FLAP DELAMINATED.  REPAIRED AFT FLAP PER MM.
